# SDR RAIA990610

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Vernitherm
- Part number: L8523427
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7448 - LEFT ENGINE OIL TEMPERATURE AT RED LINE.  MAINTENANCE REPLACED VERNITHERM FOR LEFT OIL COOLER.  (X)
